# SDR DALA2014110605971

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 41,450 hours, 13,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD FLOOR FITTING ON GIRT BAR FAILED GO-NO-GO TEST.  R & R R-1 DOOR GIRT BAR.
